Couldn't find what you looking for?

TRY OUR SEARCH!

I was on BC since I was 14 years old.  I stopped it at the age of 28 in Februrary to try and have a baby, and by April 1st, I was Pregnant.  Since then I have had massive dizziness all day long, some days worse than others.  Also, very tired, heart palpitations, and even dizziness to the point of blacking out.  I have naturally low blood pressure, and I do know that my BP was 80/40 one of the times I fainted while pregnant.  I have now been living with this for 2 + years and still having massive issues, and have not restarted my birth control yet.  Has anyone had this happen to them? Did they go back on the pill and did it resolve the issues??  I find it odd that the two coincide so prominently.  I have read elsewhere that people had similar symptoms going off their BC, but just wondering if any one has had these symptoms and gone back on their BC to have the symptoms resolve?  I am so frustated and now going to a cardiologist wondering if something more major is wrong.  I am 30 and just want my life back.  Any help you can offer would be amazing! 

Loading...

I am confused as to why you are attributing these symptoms to stopping birth control?  The two don't seem related to me, I mean you got pregnant and had a baby: that's gonna affect your hormones and body WAY more than stopping birth control ever did!

 

A lot of women develop thyroid problems after pregnancy (also when they reach their 30's) so maybe that's what's going on. 

As for hormonal contraception, well hormonal contraception can mask various health problems that become apparent when you stop it.  Going back on it isn't likely to mask it anymore (unless it's PCOS which it's not) and furthermore, it could be dangerous if you don't find out what's going on.

As for going back on it?  I wouldn't but it's up to you. Personally, I do think hormonal contraception causes a lot of health problems but no doctor will ever admit this to you. Studies have actually shown that BC pills can permanently alter gene expression and change a woman's hormones--and not in a good way...like studies have proven that bc pills can permanently lower a woman's libido (check Pubmed for these studies if you're interested), other studies have shown that certain bc pills can even prevent a woman from gaining and maintaining lean muscle mass (really important for maintaining your weight and being toned!), and yet more studies show that after just 6 months, the pill can actually permanently lower a woman's hormone levels--which is probably why all these women have fertility issues (they cant get their periods) and get diagnosed as "PCOS" when they get off the pill (what is the cure for PCOS? Going back on the pill (cause your body basically no longer makes its own hormones--which btw isn't gonna be fun come menopause).

 

Anyways, see the cardiologist and ask them whether they think this has anything to do with the pill.  Even if it is, then well doesn't that mean that the pill also caused it? This is just my opinion but I wouldn't go back on it cause having a baby might've effectively hit the "reset" button for your body and if your hormones are settled on their own by now I wouldn't mess with them (they symtoms you're having don't sound hormonal to me btw). Instead, you should figure out what's causing these issues (or perhaps how the pill caused these issues) in the first place and find out how treat them for good--like so they don't come back regardless of the pill.

Reply

Loading...